U.S. doctors online nowAsk doctors free
Cincinnati, OH
A 24-year-old male asked:

my scalp is very itchy even though i use an anti-dandruff/itch shampoo. it is itchiest on the crown and back of my head.

2 doctor answers3 doctors weighed in
Dr. Hasan Khondker
Internal Medicine 13 years experience
May not be dandruff: If it is getting worse with the dandruff shampoo it most likely isnt dandruff. You should get it checked out by a dermatologist
Dr. Tanya Russo
Pediatrics 25 years experience
DHS zinc shampoo: You may be dealing with a skin condition a bit more severe than simple dandruff. DHS Zinc shampoo is an over the counter shampoo that helps many people with conditions that cause severe itching, such as psoriasis.
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
If that doesn't help, may need to get Rx from doctor like Nizoral to help out. Don't use both at the same time Zn + Nizoral. OTC is available.!
Jul 31, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

What are the nondrug options for a pregnant woman with back pain?

1 doctor answer2 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Several: A type of back support called a pregnancy harness can help as you progress with the pregnancy and guided exercise as long as it is cleared by your ob/gyn. A tens unit can also be of benefit.
Sedalia, MO
A 38-year-old female asked:

38 f obese (but losing weight) have fatty liver. My right side under my arm around back be cramping. Could this be from the fatty liver?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Fatty liver at your age should not be causing pain in that area.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 22, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.